# SDR CALA2019111601986

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276225
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01360 REV. J SEQ NO 888)DURING L1 DOOR GIR T BAR ADJUSTMENT TEST FOUND GIRT BAR LEAF SPRING NOT HOLDING THE SLIDER. REF. ST. ENGINEERING N/R 0076336
